# SDR DALA2023082106786

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2926462) FWD CARGO BAY CARGO TRACK TIE DOWN FITTING AT STA 500K+18 HAS EVIDENCE OF CORRODED FASTENER HOLES (MARKED) RBL 20 WL 156. PERFORMED CARGO TRACK REPAIR AT STA 500K +18 TO 500L RBL 13.8 FWD CARGO BAY IAW B737 SRM 53-00-53-2R-3.
